# SDR DALA2018011700262

- Difficulty date: January 15, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 58,479 hours, 22,994 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND SEVERAL DENTS ON THE RT WING SPOILERS NR 8 UPPER SURFACE.  MAINTENANCE REPAIRED THE SPOILER IAW SRM 57-70-01, REP 1, SRM 51-70-10, REP 4,  AND SRM 51-70-10 REPAIR GENERAL.
